Unbounded convex sets for non-convex mixed-integer quadratic programming

Burer, Samuel and Letchford, Adam (2014) Unbounded convex sets for non-convex mixed-integer quadratic programming. Mathematical Programming, 143 (1-2). pp. 231-256. ISSN 0025-5610

Full text not available from this repository.

Abstract

This paper introduces a fundamental family of unbounded convex sets that arises in the context of non-convex mixed-integer quadratic programming. It is shown that any mixed-integer quadratic program with linear constraints can be reduced to the minimisation of a linear function over a face of a set in the family. Some fundamental properties of the convex sets are derived, along with connections to some other well-studied convex sets. Several classes of valid and facet-inducing inequalities are also derived.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Programming
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
58801
Deposited By:
Deposited On:
03 Oct 2012 09:28
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:09